# SDR CALA9700621

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/2 D-CHECK INSPECTION, FOUND CRACKS AT TOP OF VERTICAL SUPPORT BEAM I/B RADIUS .625 INCH LONG O/B RADUIS 1 INCH LONG.  FABRICATED AND INSTALLED DOUBLERS PER SRM 53-01 FIG 2.
